# SDR TWAA9901601

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, LONGERON 5R WAS CRACKED AT STA 737.  CUT OUT DAMAGED SECTION OF LONGERON.  INSTALLED NEW SECTION OF LONGERON AND SPLICES PER DRAWING SRO9530128 AND SRM 53-02, FIG 18.
